Publication
Title
Noncommutative topologies, localization, and sheaves
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2008
ISSN
0092-7872
Volume/pages
36:4(2008), p. 1289-1300
ISI
000255250900004
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 25.04.2017
To cite this reference